MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938175
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that twelve (12) vented micro-volume inlets had hairs, particles, and lint in the outer packaging, the inlet, and/or on the connectors.This occurred prior to use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h4: the lot was manufactured in april 2025.H11: twelve (12) unopened devices were received for evaluation.Visual inspection was performed and particulate matter including dark spot and fiber on white spike port connector or outside or inside the tubing.The particulate matters were observed either outside or in the fluid pathway.The reported condition was verified.The cause of the issue could not be determined; however, the cause was possibly inherent to contamination during the manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
PLASTICOS Y MATERIAS PRIMAS PYMPSA
3609-2 juan de la barrera
parque industrial el alamo
guadalajara, jalisco 44490
MX   44490
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24227304
Report Number1416980-2026-00429
Device Sequence Number10229537
Product Code LHI
UDI-Device Identifier00085412475806
UDI-Public(01)00085412475806(10)803984
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K002705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH938175
Device Catalogue NumberH938175
Device Lot Number803984
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown